Confused? Weight and zoladeX

Hi looking for some advice. I was informed zoladeX would make me gain weight. I've stopped my hrt and due for my last of 6 injections and I don't seem to half gained weight at all. Not that I'm complaining but concerned now in case it's the opposite effect and I pile the pounds on afterwards. I'm getting married next year so I'm just a bit nervous.

8 Replies

oldestnewest
  • I didn't gain weight with zoladex either - in fact I lost some, about 2-3kgs - and I am pretty skinny anyway so I really noticed it. I looked scrawny and bony and felt old! Went back to my normal weight once the zoladex was out of my system and I looked much better.

  • i lost weight too..partly was feeling so grim i couldn't face going downstairs for food, and certainly not up to popping to the shops for snacks. I put on a little weight after stopping the zoladex because i was feeling much better i was treating myself a bit more.

  • This is really good news! I am on prostap and i have had two injections so far. I have lost a little bit of weight during this time but have been waiting for the time to come when i will balloon because i have also been told to prepare for gaining at least a stone. Fingers crossed this is how it will stay

  • I wish I lost weight im a big fat heifer now, basically I put a kg on per injection, now its really hard to shift. Im sure its nothing to do with the chocolate I had for my birthday I mean that is for medicinal purposes right?!!!

  • This is a big concern of mine too! I'm due to see the specialist in less than 2 weeks with regards to starting Prostap or Zoladex and I just do not want to put on weight! Concerned for my options to be honest! Reading the possible side effects, I think you were fortunate to lose weight!!

  • Every bride is beautiful on their wedding day x I think your fiance would rather your Endo was less painful. Congratulations by the way. :)

  • I need to lose two stone before gyane will put me on list for hysterectomy. I asked for help with pain so I can be more active and gynae read her book for ages and decided zolidex would help and I wouldn't gain weight with it. But when you read leaflet that comes with injection says may cause weight gain. So I'm confused. I have cut out all carbs and nice things. I lost 6lb first week had my injection so wondering if I will have a weight loss this week. My gyne said if she gives me hrt with the zolidex then I would gain weight. So can't reallyanswer but that's my experience. X

  • You will not gain weight because of the drug, nor lose it,

    But depending on how much activity you manage to do, versus how many calories you are taking on board will determine the weight fluctuation.

    If you are really ill on the drugs and in bed for much of the time you will not be needing much in the way of nutrition, and probably not wanting to eat much either.

    But if you do have the munchies then stick to chomping carrots or have a vegie soup. Cut out the Carbs..but you should be doing that anyway on the endo diet. Have an ice crush drink of water ice to calm down the hot flushes.

    If your appetite remains normal when on the drug, but you are less active then gaining weight is likely. If that starts happening then portion control is key, still eat ofcourse but just less of everything. Use a side plate for your meal not a dinner plate and no puddings.

You may also like...